Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 57, NWS Shreveport, LA

August 1, 20098 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Aug 1, 2009, 4:12 PM CDT for 8 counties in Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2009, 4:12 PM CDT (21:12 UTC)
Expired
Aug 1, 2009, 8:15 PM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, TX, Gregg County, TX, Harrison County, TX, Panola County, TX, Rusk County, TX, Smith County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 95 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 4:19 PM CDTFLASH FLOODLindale, TXTWO COUNTY ROADS NEAR LINDALE CLOSED DUE TO FLOODING
Aug 1, 4:40 PM CDTFLASH FLOODTyler, TXSOUTH OF THE LOOP ON HOLLYTREE AND GRANDE BLVD NEARLY A FOOT OF WATER ON THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2009-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2009-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
790 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 012112
FFWSHV
TXC073-183-203-365-401-423-459-499-020115-
/O.NEW.KSHV.FF.W.0057.090801T2112Z-090802T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
412 PM CDT SAT AUG 1 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF JACKSONVILLE...
  GREGG COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITE OAK...LONGVIEW...KILGORE...
  GLADEWATER...
  HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...
  PANOLA COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF CARTHAGE...
  RUSK COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF HENDERSON...
  SMITH COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITEHOUSE...TYLER...
  SOUTHERN UPSHUR COUNTY IN NORTHEAST TEXAS...
  SOUTHERN WOOD COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MINEOLA...

* UNTIL 815 PM CDT

* AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
  WOODLAWN TO 8 MILES NORTHEAST OF HENDERSON...OR ALONG A LINE
  EXTENDING FROM 10 MILES NORTH OF MARSHALL TO 8 MILES NORTHEAST     
  OF HENDERSON...MOVING EAST AT 30 MPH. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MINDEN...TATUM...PINEHILL...KARNACK...BECKVILLE...WASKOM...ELYSIAN
  FIELDS AND DEBERRY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA AS SHOWERS AND THUNDERSTORMS TRAIN OVER THE SAME AREAS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3269 9559 3274 9460 3269 9451 3269 9438
      3276 9426 3270 9421 3273 9414 3269 9405
      3200 9406 3197 9450 3192 9451 3185 9446
      3185 9499 3193 9499 3190 9544 3199 9546
      3205 9543 3215 9548 3236 9546 3245 9557

$$

06
1 follow-up statement
000 
WGUS74 KSHV 012345
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
645 PM CDT SAT AUG 1 2009

TXC459-499-012349-
/O.CAN.KSHV.FF.W.0057.000000T0000Z-090802T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD TX-UPSHUR TX-
645 PM CDT SAT AUG 1 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR UPSHUR AND WOOD
COUNTIES...

LAT...LON 3242 9499 3243 9470 3249 9449 3268 9405
      3201 9406 3200 9407 3197 9451 3192 9451
      3185 9446 3185 9499 3193 9499 3190 9543
      3199 9546 3205 9543 3215 9548 3236 9546
      3245 9556

$$

TXC073-183-203-365-401-423-020115-
/O.CON.KSHV.FF.W.0057.000000T0000Z-090802T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON TX-SMITH TX-GREGG TX-RUSK TX-PANOLA TX-CHEROKEE TX-
645 PM CDT SAT AUG 1 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
CHEROKEE...PANOLA...RUSK...GREGG...SMITH AND HARRISON COUNTIES...

AT 639 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT THUNDERSTORMS PRODUCING HEAVY RAINFALL THAT WILL OCCUR OVER 
AN AREA THAT HAS HAD PREVIOUS HEAVY RAINS. THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM NEAR WASKOM TO TATUM...TYLER AND 
WHITEHOUSE. THE SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE TO THE 
EAST AT 30 MPH OVER THE SAME GENERAL LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE AND ONE HALF INCHES
ARE POSSIBLE IN THE WARNED AREA WHICH WILL PRODUCE HIGH WATER OVER 
ROADS AND LOW WATER CROSSINGS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY AND ROAD AND BRIDGE SURFACES MAY BE WASHED OUT. MOVE TO 
HIGHER GROUND.

&&

LAT...LON 3242 9499 3243 9470 3249 9449 3268 9405
      3201 9406 3200 9407 3197 9451 3192 9451
      3185 9446 3185 9499 3193 9499 3190 9543
      3199 9546 3205 9543 3215 9548 3236 9546
      3245 9556

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:51 PM CDT, 21 minutes earlier.

Area forecast discussion, Aug 1, 3:51 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
351 PM CDT SAT AUG 1 2009

.DISCUSSION...
STRONG SHORT WAVE MOVING ACROSS THE CWA THIS AFTERNOON...TRIGGERING
WIDESPREAD CONVECTION. THE CONVECTION WAS SINKING SLOWLY SOUTH BUT
BECOMING ELONGATED WEST TO EAST...MAINLY IN THE I20 CORRIDOR.
THINKING AS THE TROUGH PULLS OFF TO THE EAST THIS EVENING...
AND SURFACE INSTABILITY DECREASES...INTENSITY AND COVERAGE SHOULD
BEGIN TO DIMINISH. WILL NOT ISSUE A FLOOD WATCH BASED ON EXPECTED
TREND...BUT LOCALIZED FLOODING POSSIBLE NEXT FEW HOURS DUE TO
TRAINING STORMS. SEVERE WEATHER HAS BEEN MINIMAL...ONLY SOME LOCALIZED
WIND DAMAGE TO MAINLY TREES AND POWER LINES. NOT EXPECTING ANY
INCREASE IN STORM INTENSITY.

BEYOND TONIGHT...FRONTAL BOUNDARY SHOULD STALL IN CWA NORTH OF I-20 SUNDAY...
WITH ONLY MINOR DISTURBANCES IN NORTHWEST FLOW ALOFT. WILL KEEP SMALL
CHANCES OF RAIN GOING...WITH HIGHEST POPS AND QPF ACROSS NORTH CENTRAL
LOUISIANA. WILL CARRY ONLY A SLIGHT CHANCE SOUTH AND EAST FOR MONDAY...AS
THE FRONTAL BOUNDARY WASHES OUT AND RIDGE BUILDS EAST INTO WEST TEXAS.
AFTER MONDAY... TURNING QUITE WARM AND HUMID. ONLY EXPECTING SMALL
CHANCES OF RAIN NORTHEAST THIRD OF AREA WEDNESDAY NIGHT INTO
THURSDAY NIGHT AS A COUPLE SHORT WAVES MOVE DOWN BACKSIDE OF RIDGE.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF THE FOUR
STATE REGION THROUGH THE EVENING HOURS AS AN UPPER LEVEL DISTURBANCE
SLIDES THROUGH THE REGION. CEILINGS AND VISIBILITIES WILL REMAIN VARIABLE
AROUND CONVECTION. EXPECTING PRECIPITATION TO DIMINISH AFTER 12Z
SUNDAY MAKING WAY FOR VFR CONDITIONS. OTHERWISE...SOUTHWEST WINDS
WILL PREVAIL THROUGH THE TERMINAL FORECAST PERIOD./05/
&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  93  72  98  73 /  60  30  20  10  10
MLU  73  91  70  96  71 /  80  40  20  20  10
DEQ  69  93  67  97  70 /  40  20  10  10  10
TXK  71  93  71  97  72 /  50  20  10  10  10
ELD  71  91  70  97  70 /  80  30  10  20  10
TYR  74  94  73  98  74 /  30  20  20  10  10
GGG  73  93  71  98  74 /  40  20  20  10  10
LFK  75  95  75  98  74 /  40  40  20  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

14/05
Hazardous weather outlook, Aug 1, 11:58 AM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT SAT AUG 1 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-021700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1158 AM CDT SAT AUG 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A STRONG UPPER LEVEL TROUGH WILL BE MOVING ACROSS THE REGION TODAY.
NUMEROUS SHOWERS AND THUNDERSTORMS WHERE ONGOING. SOME STORMS WILL
HAVE THE POTENTIAL TO REACH SEVERE LIMITS...PRODUCING STRONG AND
DAMAGING WIND GUSTS ALONG WITH LARGE HAIL. THE MAIN THREAT AREA
WILL BE ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST
TEXAS TO NORTHERN LOUISIANA. ALONG WITH THE SEVERE WEATHER
THREAT...LOCALLY HEAVY DOWNPOURS WILL ACCOMPANY THESE STORMS WITH
TWO TO THREE INCH RAINFALL AMOUNTS POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS WILL LIKELY BE NEEDED TODAY.

LAZ017>022-TXZ152-153-165>167-021700-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1158 AM CDT SAT AUG 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
AS AN UPPER LEVEL STORM SYSTEM MOVES OUT OF THE SOUTHERN PLAINS
AND INTO THE LOWER MISSISSIPPI VALLEY. WHILE THE THREAT OF SEVERE
THUNDERSTORMS WILL BE GREATER ALONG AND NORTH OF THE INTERSTATE 20
CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA...SOUTH OF THE
INTERSTATE 20 CORRIDOR...ISOLATED SEVERE THUNDERSTORMS WILL
CERTAINLY BE POSSIBLE AND WILL BE TIED MORE WITH DAYTIME HEATING.
SOME OF THESE STORMS COULD PRODUCE BRIEF...LOCALLY HEAVY RAINFALL
AMOUNTS OF ONE TO TWO INCHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD ACTIVATION IS NOT EXPECTED...AS THE THREAT OF SEVERE
STORMS REMAINS LOW. HOWEVER STORM SPOTTERS AND LAW ENFORECEMENT
OFFICIALS MAY BE CALLED ON FOR INFORMATION CONCERNING SEVERE
WEATHER OR FLOODING...SHOULD ANY OCCUR IN THEIR LOCAL AREAS.

In the hours before

Special weather statement, Aug 1, 11:22 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1122 AM CDT SAT AUG 1 2009

TXZ108-124-011715-
FRANKLIN-WOOD-
1122 AM CDT SAT AUG 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1215 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     FRANKLIN AND WOOD...

INCLUDING THE FOLLOWING LOCATIONS...
     MOUNT VERNON...PLEASANT GROVE...PURLEY...QUITMAN AND
     WINNSBORO...

AT 1121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTH OF SULPHUR SPRINGS...MOVING EAST
AT 30 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

05
Local storm report, Aug 1, 12:06 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1206 PM CDT SAT AUG 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     FLASH FLOOD      3 W WINNSBORO           32.96N 95.34W
08/01/2009                   WOOD               TX   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS COUNTY ROAD 4250 BEING CLOSED DUE
            TO FLOODING.

&&

LKEYS
Local storm report, Aug 1, 12:08 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1208 PM CDT SAT AUG 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FLASH FLOOD      MOUNT VERNON            33.17N 95.22W
08/01/2009                   FRANKLIN           TX   LAW ENFORCEMENT

            WATER BEGINNING TO COVER MULTIPLE ROADS THOUGHOUT THE
            CITY.

&&

LKEYS
Local storm report, Aug 1, 2:25 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
225 PM CDT SAT AUG 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     UNCERTAIN               32.71N 94.12W
08/01/2009                   HARRISON           TX   LAW ENFORCEMENT

            TREES AND POWERLINES DOWNED ON BLAIRS LANDING RD. AND ON
            CYPRESS VILLAGE RD.

0130 PM     TSTM WND DMG     MOORINGSPORT            32.68N 93.96W
08/01/2009                   CADDO              LA   LAW ENFORCEMENT

            TREES AND POWERLINES DOWNED AT HEREFORD RD. AND CADDO
            LAKE RD.

0135 PM     TSTM WND DMG     2 NNE BENTON            32.72N 93.73W
08/01/2009                   BOSSIER            LA   LAW ENFORCEMENT

            TREE DOWNED ON 162 NEAR BOAT LAUNCH

&&

12
Local storm report, Aug 1, 2:49 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
249 PM CDT SAT AUG 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLASH FLOOD      7 E MARSHALL            32.54N 94.23W
08/01/2009                   HARRISON           TX   LAW ENFORCEMENT

            WATER SIX INCHES DEEP IN SPOTS ON US HWY 80 BETWEEN
            MARSHALL AND WASKOM

&&

12
Local storm report, Aug 1, 3:12 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
312 PM CDT SAT AUG 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     12 N HAUGHTON           32.70N 93.51W
08/01/2009                   BOSSIER            LA   LAW ENFORCEMENT

            TREE DOWNED AT BODCAU DAM RD. AND HWY 157

0210 PM     TSTM WND DMG     3 N HAUGHTON            32.57N 93.51W
08/01/2009                   BOSSIER            LA   LAW ENFORCEMENT

            TREE DOWNED AT THE FILLMORE CEMETARY ON HWY 157

&&

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 10:32 AM CDTFlash Flood WarningSHVCamp, Franklin, Morris, Titus4 hr
Aug 1, 1:19 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion41 min
Aug 1, 1:50 PM CDTFlash Flood WarningSHVGregg, Harrison, Marion, Panola, Rusk3 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.